Dizzy

Good evening,

I thought all was going well but it seems I have maybe had a set back ?

Two weeks ago I had my bloods done again and TSH was 0.07 and T4 was 17.6 (150mcg levothyroxine) Previosly on 125mcg TSH was 0.95 with T4 17.0

Ranges TSH 0.34 - 5.4 and T4 9-24

Now to the point, up until last week I seemed to improve and feel better every month or so but last week I started with the itch in my ears again, now my skin is dry I am so tired that when I sit down i am asleep but sleep poorly at night in but the worst is that i feel head light (Dizzy) again.

Do you think it is maybe my thyroid medication? I started a new packet 6 days ago and in fact checked this evening in case i was taking 2x50 rather than 1x50 and 1x100 but it is not that.

Do you think there is any point in asking the GP for an increase to 175mcg as I know he will probably say I am in range (Although last time with advice from here got him to increase from 125 to 150mcg :)

Any advice would be greatly appreciated.

PS I work full time, drive a lot for my job and climb ladders!

Thank you all in advance

Maud :)

4 Replies

oldestnewest
  • Is the levothyroxine exactly the same as you've been taking previously i.e. made by the same company? Sometimes we can have a reaction to fillers/binders in thyroid hormones. As you mention an itch, maybe try taking an anti-histamine tablet 1 hour before you take levo. If symptoms resolve you have a sensitivity to the fillers/binders and will have to ask pharmacist for an alternative levo to see if that resolves the problem. You'd probably need a new prescription.

    If the symptoms remain the same you should have your Free T3 checked (I know most doctors wont do so) but unless levothyroxine (inactive) can convert properly into sufficient T3 (active hormone) we might not feel so good.

    (I am not medically qualified.)

  • Thank you very much this is what I thought ....Same medication same brand...Received an appointment to see the Endocrologist at the hospital 20th Jamuary so any advice on that next issue would be greatly appreciated.

    I have learned so much in the last few months, reading through old posts but still have a long way to go :)

    Kind regards

    Maud

  • Dizziness and dry skin can be symptoms of being undermedicated. It sounds as though you are not absorbing your medication so well at the moment. Do you take the Levothyroxine well away from other medication, food and drink? Do you take anything for 'acid reflux'? Do you take any other medication at all? Do you have thyroid antibodies?

  • Many thanks eeng I thought it may be but was unsure.I have learned so much in the last few months, reading through old posts but still have a long way to go :)

    Kind regards

    Maud

You may also like...